# SDR AALA20070566

- Difficulty date: March 27, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT OVERWING EXIT AT SEAT ROW 21 LEFT AND RIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT OVERWING EXIT AT SEAT ROW 21 LEFT AND RIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
